PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 3 | 251-254
Tytuł artykułu

An arc-analytic function with nondiscrete singular set

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct an arc-analytic function (i.e. analytic on every real-analytic arc) in ℝ² which is analytic outside a nondiscrete subset of ℝ².
Słowa kluczowe
Rocznik
Tom
59
Numer
3
Strony
251-254
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-05-27
Twórcy
  • Laboratorie de Mathématiques, Université de Savoie, Campus Scientifique, 73376 Le Bourget-du-Lac Cedex, France
Bibliografia
  • [BM] E. Bierstone and P. D. Milman, Arc-analytic functions, Invent. Math. 101 (1990), 411-424.
  • [BMP] E. Bierstone, P. D. Milman and A. Parusiński, A function which is arc-analytic but not continuous, Proc. Amer. Math. Soc. 113 (1991), 419-423.
  • [G] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. 68 (1958), 460-472.
  • [K1] K. Kurdyka, Points réguliers d'un sous-analytique, Ann. Inst. Fourier (Grenoble) 38 (1) (1988), 133-156.
  • [K2] K. Kurdyka, Ensembles semi-algébriques symétriques par arcs, Math. Ann. 282 (1988), 445-462.
  • [K3] K. Kurdyka, A counterexample to subanalyticity of an arc-analytic function, Ann. Polon. Math. 55 (1991), 241-243.
  • [P] A. Parusiński, Subanalytic functions, Trans. Amer. Math. Soc., to appear.
  • [T] M. Tamm, Subanalytic sets in the calculus of variations, Acta Math. 146 (1981), 167-199.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z3p251bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.